PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 1 | 79-83
Tytuł artykułu

Classification of solvable groups possessing a unique nonlinear non-faithful irreducible character

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note, we study finite groups possessing exactly one nonlinear non-faithful irreducible character. Our main result is to classify solvable groups that satisfy this property. Also, we give examples to show that these groups need not to be solvable in general.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
1
Strony
79-83
Opis fizyczny
Daty
wydano
2014-01-01
online
2013-10-30
Twórcy
autor
Bibliografia
  • [1] Aschbacher M., Finite Group Theory, Cambridge Stud. Adv. Math., 10, Cambridge University Press, Cambridge, 1986
  • [2] Iranmanesh A., Saeidi A., Finite groups with a unique nonlinear nonfaithful irreducible character, Arch. Math. (Brno), 2011, 47(2), 91–98
  • [3] Seitz G.M., Finite groups having only one irreducible representation of degree greater than one, Proc. Amer. Math. Soc., 1968, 19, 459–461 http://dx.doi.org/10.1090/S0002-9939-1968-0222160-X
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0327-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.